# SDR SWAA2022011254369

- Difficulty date: December 17, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-04 AFT CARGO COMPARTMENT PANEL 140BF I/B AND O/B EDGES ARE CORRODED. ; / [01] EVALUATED FLOOR PANEL 140BF AND FOUND TO BE OUT OF LIMITS. CORROSION EXCEEDS MORE THAN 20' IN LENGTH IAW SRM 53-00-53-1A.; [02] MATERIAL VERIFIED FOR NEW FLOOR PANEL. 2024-T3; .071' A-TAG A104325 IAW AMM 25-52-01-201.; [03] VERIFIED STEP 2;3; [04] FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201.; [05] VERIFIED STEP 4. OK TO TREAT AND PRIME; [06] APPLIED ALODINE; AND PRIMED BOTTOM SURFACE OF PANEL IAW AMM 25-52-01-201.; [07] FOUND CORROSION ON FLOOR PANEL 140BF TO EXCEED 20' IN LENGTH. THIS IS OUT OF LIMITS IAW SRM 53-00-53-1A. FABRICATED NEW PANEL IAW AMM 25-52-01-201.; [08] VERIFIED STEPS 6;7
